Repository: Freie Universität Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Jump to: 2010 | 2008 | 2005
Number of items: 4.

2010

Forster, R. and Kornhuber, R. (2010) A polynomial chaos approach to stochastic variational inequalities. Journal of Numerical Mathematics, 18 (4). pp. 235-255. ISSN 1570-2820

2008

Forster, R. and Kornhuber, R. and Mautner, R. and Sander, O. (2008) Fast and reliable pricing of American options with local volatility. In: Decomposition Methods in Science and Engineering XVII. Springer, pp. 383-390. ISBN 978-3-540-75198-4

Forster, R. and Kornhuber, R. and Mautner, K. and Sander, O. (2008) Fast and reliable pricing of American options with local volatility. In: Domain Decomposition Methods in Science and Engineering XVII. Lecture Notes in Computational Science and Engineering, 60 . Springer Berlin Heidelberg, pp. 383-390. ISBN 978-3-540-75198-4

2005

Schütte, Ch. and Forster, R. and Meerbach, E. and Fischer, A. (2005) Uncoupling-Coupling Techniques for Metastable Dynamical Systems. In: Domain Decomposition Methods in Science and Engineering.

This list was generated on Thu Nov 23 06:12:28 2017 CET.